MAUDE Adverse Event Report: STRYKER GMBH TWIST DRILL, DIAM.1.0X83MM, WL 16MM, WITH STOP, STRYKER SHAFT; BIT, DRILL

STRYKER GMBH TWIST DRILL, DIAM.1.0X83MM, WL 16MM, WITH STOP, STRYKER SHAFT; BIT, DRILL
Model Number 60-10115
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: the drill tip broke off intraoperatively.All the debris were removed from the surgical field/patient.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.The device was discarded.

Brand Name
TWIST DRILL, DIAM.1.0X83MM, WL 16MM, WITH STOP, STRYKER SHAFT
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16678189
Report Number0008031020-2023-00130
Device Sequence Number12121396
Product Code HTW
UDI-Device Identifier04546540246394
UDI-Public04546540246394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
B114148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-10115
Device Catalogue Number60-10115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown